MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE

Medline Industries, LP MEDLINE; LUER LOCK ACCESS DEVICE
Catalog Number LLAD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "blood leaking out of llad" and "the issue is occurring with the vacutainer/transfer device when it is hooked up to an iv for blood draw." "the two instances shared with me were that the blood is spilling outside of the tube/transfer device but also still filling the tube.One occurrence resulted in blood forcefully coming out of the transfer device and onto the wall of a patient¿s room.".
 
Additional Manufacturer Narrative
The customer reported blood leaking from the device, with blood spilling outside of the tube/transfer device but also still filling the tube, and one occurrence resulted in blood forcefully coming out of the transfer device and onto the wall of a patient¿s room.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
arthem smalyukh
three lakes drive
northfield, IL 60093--275
MDR Report Key50916256
Report Number1417592-2026-52123
Device Sequence Number5344882
Product Code JKA
UDI-Device Identifier20193489103219
UDI-Public20193489103219
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K200027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberLLAD
Device Lot Number89724060001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/02/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown